# SDR UALA2009121403860

- Difficulty date: December 13, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N846UA
- Make and model: Airbus A319-131
- Aircraft serial: 1600
- Aircraft time: 28,516 hours, 11,390 cycles
- Engine: Iae V2522A5
- System (JASC): 2330 · Entertainment System
- Part: Entertain Sys
- Part number: 12612701
- Part serial: 330613
- Condition: Odor
- Location: Row 18
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL SMOKE ODOR DETECTED BY CREW.  LT CABIN SIDE ENTERTAINMENT SYS WENT INOPERATIVE.  FOUND SEB BOX AT ROW 18 LT SIDE TO BE CAUSE OF ELECTRICAL ODOR.  REPLACED SEB, POWERED UP ENTERTAINMENT SYS.  NO FURTHER ODORS NOTED.
